# SDR ASAA2014111209979

- Difficulty date: November 12, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465591
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FRAME BS 927 HAS MULTIPLE AREAS OF CORROSION FROM SPLICE TO SPLICE.  ACFT GROUNDED.  REPAIRED  IAW  EA 400, 53 EA 13932.
